# SDR USAA2012091700038

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 12,807 hours, 4,179 cycles
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Part number: E0175B01E00
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMERGENCY OPERATING SYSTEM FAILED.  "EMER GEN" IS AMBER - PARAMETERS ARE ZERO.  REMOVED AND REPLACED MICROSWITCH (2XE) IAW AIRBUS MAINTENANCE MANUAL.  ALSO CLEANED CONNECTORS ON CONSTANT SPEED MOTOR GENERATOR.
